# SDR MTNA20190621001

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N747FE
- Make and model: Cessna 208B
- Aircraft serial: 0238
- Aircraft time: 11,451 hours, 12,689 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47790008
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE ALARM INTERMITTENTLY SOUNDED FALSE WARNING DURING FLIGHT. PERFORMED TROUBLESHOOTING OF THE SYSTEM, AND DETERMINED THAT THE FIRE DETECT CONTROL UNIT AND WARNING HORN WERE INTERMITTENT. REPLACED THE FIRE DETECT CONTROL BOX AND WARNING HORN.
